# SDR UIEA2017022000221

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS1395 TO 1417, LBL 72, FOUR BAT WING CARGO LOCKS ATTACH FITTINGS FOUND CORRODED. FITTINGS LOCATED UNDER REMOVED BAT WING CARGO LOCKS. REF NRI 3280. CLEANED AND EVALUATED MAIN DECK CARGO IAW SRM 51-10-02.  FOUND IN LIMITS IAW CMM 25-50-94. TREATED, PRIMED, & PAINTED THE AREAS IAW SRM 51-20-01-OG-0.
